MathSciNet Relay Station
MathSciNet bibliographic data
MR800179 31A15 (30C85)
Kaufman, Robert; Wu, Jang-Mei On the snowflake domain. Ark. Mat. 23 (1985), no. 1, 177–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement